# SDR DKAA97001

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950RA
- Make and model: Amd FALCON
- Aircraft serial: 95
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: A2366012AB
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AT TAKEOFF.  SERVICE NOSE STRUT SHOCK ABSORBER IAW MM 32-21.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
